Seretide and abdominal pain

Hiya peeps,

Ever since my lad's been on seretide his asthma control has been brilliant but he has a constant belly-ache and his appetite has dipped. I think he may have lost weight too. I strongly suspect that it's the seretide and am goong to make an appointment with the resp nurse. I notice that it isn't listed as a side-effect on the label but is on the US labelling. Just wondered if anyone else has reported this??

Thanks!

1 Reply

oldestnewest
  • I have been thinking all this time that my little one may have food intolerances, but reading your post has just made me realise that it could be the Seretide!

    My daughter complains of tummy pain a lot and her appetite is so bad at the moment she has lost weight. The weight loss is also due to a nasty chest infection, but i am definitely going to mention it to our asthma nurse.

    Since being on the seretide im not even sure her asthma control has been better, so it may not be worth the pain!

    It will be interesting to hear what your resp nurse says.

    Good Luck

    Louise

You may also like...